# SDR CA970902030

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Beta Switch
- Part number: KX511
- Condition: Stuck
- Location: Nr2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR2 ENGINE PROP WENT INTO FEATHER DURING CLIMBOUT. RH BETA LIGHT ON IN COCKPIT. BETA SWITCH ON ENGINE WAS STUCK INTERNALLY IN CLOSED POSITION. VISUALLY SWITCH LOOKED OK. BUT LIGHT WOULD NOT EXTINGUISH UNTIL SWITCH WAS DISCONNECTED FROM THE AIRCRAFT WIRING. SWITCH REPLACED.
